Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack

Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack

Brand: Solprin
Categories: Medications
Catalogue ID:582102
Product Code: 9300631389460
Availability: In Stock
  • $8.99
    $6.99

    Save $2.00


This product has a maximum quantity of 2

Product Descriptions

Provides temporary relief from rheumatic pain, relieves pain, reduces fever in adults.

Solprin provides temporary relief of rheumatic pain.

Solprin provides temporary relief from the pain and discomfort of headache, migraine headache, colds and flu, period pain, nerve and muscular pain, toothache and feverishness.

Solprin is dispersible allowing it to be absorbed more quickly than plain aspirin to bring faster relief of pain and fever.

Solprin acts as a platelet aggregation inhibitor, but should only be used for this indication on medical advice.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Each tablet contains 300mg Aspirin. This product contains Saccharin.

Directions of Use

Store below 30°C.

Warnings and Safety Information

Do not use Solprin dispersible tablets: if you have a stomach ulcer; in the last 3 months of pregnancy; if you are allergic to aspirin or anti-inflammatory medicines. Unless a doctor has told you to, don't use Solprin dispersible tablets; for more than a few days at a time: with other medicines containing spirin or other anti-inflammatory medicines; if you have asthma; in children under 12 years of age; in children 12-16 years of age with or recovering from chicken pox, influenza or fever; during the first 6 months of pregnancy. See a doctor before taking Solprin dispersible tablets for thinning the blood or for your heart

CAUTION:
KEEP OUT OF REACH OF CHILDREN. SECURITY SEALED - DO NOT USE IF FOIL IS TORN OR DAMAGED.

Tags: Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack, 9300631389460, Medications

Pharmacy Action Diarrhoea Relief 20 Capsules

For effective relief of diarrhoea within 1-3 hours. Provides effective symptomatic relief of diarrho..

$2.39
Best Price Ex Tax: $2.39

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Logicin Rapid Relief Nasal Spray 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$9.49
Best Price Ex Tax: $9.49

Ego QV Face Nurturing Night Cream 50g

Nurturing night cream with Vitamin B3  & ceramides for normal to dry sensitive skin...

$21.99
Best Price Ex Tax: $19.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email